U.S. doctors online nowAsk doctors free
GA
A member asked:

My daughter is 6 and taking 2 medicines(vancomycin & bromfed (brompheniramine)) i may have accidentally double dosed bromfed (brompheniramine) instead vanco dose. so 1tsp & a 3/4 she ok?

1 doctor answer1 doctor weighed in
Dr. Al Hegab
Dr. Al Hegabanswered
Allergy and Immunology 41 years experience
No problem: She might be bit drowsy, or the opposite, you may want to skip the next dose of bromfed, (brompheniramine) continue the other as scheduled
Created for people with ongoing healthcare needs but benefits everyone.
Last updated Mar 23, 2020

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.